Wolfram Library Archive

Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings

Adomian Decomposition Method for Computing Eigen-Values of Singular Sturm–Liouville Problems

Neelima Singh
Manoj Kumar
Journal / Anthology

National Academy Science Letters
Year: 2013
Volume: 36
Issue: 3
Page range: 311–318

In this paper, we present an efficient numerical algorithm based on Adomian decomposition method for the approximate solution of linear and non-linear singular Sturm–Liouville eigen-value problems. A symbolic implementation code of Adomian decomposition method in Mathematica 6.0 is also mentioned for singular Sturm– Liouville eigen-value problems. Numerical results show that the proposed algorithm is simple, however powerful and effective.